# SDR SWIA202265885

- Difficulty date: April 11, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26L IS CORRODED MULTIPLE AREAS. FS953.00 Â€“ FS969.00. (MARKED)     (C-CHECK RO 6/6/2022)    INSTALLED NEW STRINGER SECTION REF. REO 670-53-00-690 REV. -- DATED 2022-05-09, AND DWG. SH670-37060 REV. G. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY
